Causes Of Seizures In Babies Aged 2 Months?
Noon, r n My son is 2 months old, from the age of 4 days he had a seizure, was hospitalized, after coming home a few days the seizures recurred even though he had taken medication (phenytoin) then the doctor suggested that the EEG results were all normal there is no abnormality, r nThe duration of the seizure is about 1 minute, in 1 day it can be 2 or 3 times convulsions, no fever, often seizures when you wake up. r nWhat does this hurt?
Hi Linda, thank you for the question for HealthReplies.com
Seizures can occur due to excessive and abnormal electrical activity in brain cells. There are many causes of seizures, here are some possible causes of seizures in your child:
lack of oxygen in the brain at birth (for example, the baby does not breathe for a long time at birth) brain infection at birth or in the womb (eg viral encephalitis, toxoplasmosis, syphilis, rubella) the occurrence of blockage of brain blood vessels due to congenital abnormalities (congenital abnormalities) in the brain metabolic disorders (such as hypoglycemia, phenylketonuria) electrolyte disorders using illegal drugs during pregnancy with idiopathic epilepsy (the cause is unknown, can run in the family, or may not) In the case of your child, you should further discuss the cause of the seizure with a pediatrician who take care of. Seizures in your child must first be ascertained that they are not caused by certain abnormalities in the brain (for example, an infection of the brain, or disorders of the blood vessels of the brain) and must also ensure that they are not caused by certain metabolic or electrolyte disorders. To find out this, various examinations must be carried out including blood tests, MRI or CT scans as well as EEG.
The anti-seizure drugs given should always be dosed according to the child's weight and the success or failure of controlling the seizures (remember that the child's weight increases very rapidly at this age). Therefore, you must always control the doctor according to the schedule given. Do not increase or decrease the dose of medication, or stop medication without your doctor's permission.
So much information from me, hopefully it will be enough to answer